| Model Number |
ANGEL CPRP PROCESSING SET USM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/08/2024, it was reported by a sales representative via (b)(6) that an abs-10063 cprp processing set would not process.This occurred during a case where they input 60cc of whole blood in and the machine would not process it.After attempting to run and empty the set multiple times, the doctor transferred the blood to a new disposable and used the same machine, and it worked just fine.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper insertion of the cassette.